... take Potassium tablets to lower my heartbeat?
The consumer/professional literature advises against taking supplemental potassium and or using potassium like products such as salt replacements.
You would be well advised to consult your physician if you are experiencing a fast heart rate (Tachychardia) as this could well be a side effect of the Exforge reacting with some other drug you may be taking or some food product such as grapefruit. Further more you may need a checkup on the state of your blood chemistry such as your Calcium, Urea and Creatinine levels. Calcium especially has an intimate relationship in maintaining proper heart rate and functioning.
- Exforge Information for Consumers
- Exforge Information for Healthcare Professionals (includes dosage details)
- Side Effects of Exforge (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 20 Sep 2009 • 1 answer
Posted 3 Jan 2014 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 24 Feb 2016 • 0 answers